# SDR DALA2025091506765

- Difficulty date: September 10, 2025
- Submitted: September 15, 2025
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 99,429 hours, 17,656 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP AT RIGHT AISLE ROWS 41-49.   R & R EMERGENCY BATTERY PACK (M6760) PER AMM 33-51. OPS GOOD. (7600524)
